# SDR SWIA201229138

- Difficulty date: January 5, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 43,916 hours, 37,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT SIDE OF AIRCRAFT FORWARD OF THE FORWARD FUSELAGE TO WING FAIRING.  (SERVICE)  REPAIRED DAMAGE TO LEFT SIDE OF AIRCRAFT FORWARD OF THE FORWARD FUSELAGE TO WING FAIRING PER SRM.
